Functional Analysis
Cyclicity of bicyclic operators
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 447-452.

We study cyclicity of injective operators on separable Banach spaces which admit a bicyclic vector such that the norms of its images under the iterates of the operator satisfy certain growth conditions. Our results apply in particular to the shift operator acting on the weighted spaces of sequences ω2(Z). We also prove completeness results of translates in certain Banach spaces of functions on R.

Nous étudions la cyclicité de certains opérateurs bicycliques agissant sur des espaces de Banach séparables. Nos résultats s'appliquent en particulier aux opérateurs de décalage sur les espaces de suites pondérés ω2(Z). Nous prouvons également des résultats concernant la complétude des translatés d'une fonction dans certains espaces de Banach de fonctions sur R.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.008
Abakumov, Evgeny 1; Atzmon, Aharon 2; Grivaux, Sophie 3

1 Laboratoire d'Analyse et de Mathématiques Appliquées, UMR 8050, Université de Marne-la-Vallée, 5, boulevard Descartes, Champs-sur-Marne, 77454 Marne-la-Vallée, France
2 School of Mathematical Sciences, Tel Aviv University, Ramat-Aviv 69978, Israel
3 Laboratoire Paul-Painlevé, UMR 8524, Université des sciences et technologies de Lille, Cité Scientifique, bâtiment M2, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2007__344_7_447_0,
     author = {Abakumov, Evgeny and Atzmon, Aharon and Grivaux, Sophie},
     title = {Cyclicity of bicyclic operators},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {447--452},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.008/}
}
TY  - JOUR
AU  - Abakumov, Evgeny
AU  - Atzmon, Aharon
AU  - Grivaux, Sophie
TI  - Cyclicity of bicyclic operators
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 447
EP  - 452
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.008/
DO  - 10.1016/j.crma.2007.02.008
LA  - en
ID  - CRMATH_2007__344_7_447_0
ER  - 
%0 Journal Article
%A Abakumov, Evgeny
%A Atzmon, Aharon
%A Grivaux, Sophie
%T Cyclicity of bicyclic operators
%J Comptes Rendus. Mathématique
%D 2007
%P 447-452
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.008/
%R 10.1016/j.crma.2007.02.008
%G en
%F CRMATH_2007__344_7_447_0
Abakumov, Evgeny; Atzmon, Aharon; Grivaux, Sophie. Cyclicity of bicyclic operators. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 447-452. doi : 10.1016/j.crma.2007.02.008. http://www.numdam.org/articles/10.1016/j.crma.2007.02.008/

[1] Atzmon, A. Operators which are annihilated by analytic functions and invariant subspaces, Acta Math., Volume 144 (1980), pp. 27-63

[2] Blank, N. Generating sets for Beurling algebras, J. Approx. Theory, Volume 140 (2006), pp. 61-70

[3] Bram, J. Subnormal operators, Duke Math. J., Volume 22 (1955), pp. 75-94

[4] Bruna, J.; Olevskiĭ, A.; Ulanovskiĭ, A. Completeness in L1(R) of discrete translates, Rev. Mat. Iberoamericana, Volume 22 (2006), pp. 1-16

[5] Grosse-Erdmann, K.G. Universal families and hypercyclic operators, Bull. Amer. Math. Soc., Volume 36 (1999), pp. 345-381

[6] Gellar, R.; Herrero, D. Hyperinvariant subspaces of bilateral weighted shifts, Indiana Univ. Math. J., Volume 23 (1973/74), pp. 771-790

[7] Herrero, D. Eigenvectors and cyclic vectors for bilateral weighted shifts, Rev. Un. Mat. Argentina, Volume 26 (1972/73), pp. 24-41

[8] Nikolskiĭ, N. Selected problems of weighted approximation and spectral analysis, Proc. Steklov Inst. Math., Volume 120 (1974) (English translation: Amer. Math. Soc., Providence, RI, 1976)

[9] Shields, A. Weighted shift operators and analytic function theory, Topics in Operator Theory, Math. Surveys, vol. 13, Amer. Math. Soc., Providence, RI, 1974, pp. 49-128

[10] Volberg, A. Summability of the logarithm of a quasianalytic function, Dokl. Akad. Nauk SSSR, Volume 265 (1982), pp. 1297-1302 (English translation: Soviet Math. Dokl., 26, 1982, pp. 238-243)

Cited by Sources: